# SDR USAA20110408BB028

- Difficulty date: April 7, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N255AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Condition: Out Of Position
- Location: Pax Door
- Part time: 54,712 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE LEFT FORWARD DOOR WAS DIFFICULT TO LATCH.  THE DOOR WAS OPENED AND THE ESCAPE SLIDE FELL OUT OF THE DOOR.  MAINTENANCE REPLACED THE LEFT FORWARD DOOR ESCAPE SLIDE.
